A short proof of a theorem of Juhasz

Santi Domenico Spadaro, Santi Spadaro

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


We give a simple proof of the increasing strengthening of Arhangel'skii's Theorem. Our proof naturally leads to a refinement of this result of Juhász.
Original languageEnglish
Pages (from-to)2091-2093
Number of pages3
JournalTopology and its Applications
Publication statusPublished - 2011

All Science Journal Classification (ASJC) codes

  • Geometry and Topology


Dive into the research topics of 'A short proof of a theorem of Juhasz'. Together they form a unique fingerprint.

Cite this